# SDR UPS04843573

- Difficulty date: November 19, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 75,722 hours, 49,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37592221
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE FITTING CRACKED AT STA 1270, LONG 34L.  REMOVED AND REPLACED SPLICE FITTING REF SRM 51-1-8, 51-3-2, 51-1-20D.
